MAUDE Adverse Event Report: Alcon Research, LLC - Huntington Clareon Vivity Toric Extended Vision Hydrophobic IOL; Lens, Intraocular, Toric Optics

Alcon Research, LLC - Huntington Clareon Vivity Toric Extended Vision Hydrophobic IOL; Lens, Intraocular, Toric Optics
Model Number CNWET3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event Serious Injury
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced with blurred vision at distance.The lens was exchanged for another lens model 03 months 07 days following the initial procedure.Clinical reason for explant was mentioned as post-operative refractive surprise with incorrect iol power.Additional information has been requested but is not available at the time of this report.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
Clareon Vivity Toric Extended Vision Hydrophobic IOL
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50692576
Report Number1119421-2026-01839
Device Sequence Number9595758
Product Code MJP
UDI-Device Identifier00380652466462
UDI-Public(01)00380652466462(17)280305(11)240307(10)15815461
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCNWET3
Device Lot Number15815461
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/09/2026
Date Device Manufactured03/07/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown